# SDR DALA2015102706549

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 89,146 hours, 39,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE .FOUND A WIRE BROKEN ON ALL THREE LIGHT MODULES. SPLICED ON A NEW LIGHT MODULE AT ALL THREE LOCATIONS. OPS CHECKED GOOD. IAW SWPM 20-30-12.
